DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第11巻 第1・2号 第二部. A, 数学・物理学・化学・工学編 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5659

Title: 歪体の半線形正規基について
Other Titles: A note on semilinear normal basis for division rings
Authors: 尾野寺, 毅
???metadata.dc.identifier.niiissn???: 03864871
???metadata.dc.identifier.ncid???: AN0022901X
Shimei: 北海道学芸大学紀要. 第二部. A, 数学・物理学・化学・工学編
Volume: 11
Issue: 1・2
Publisher: 北海道学芸大学
Issue Date: Aug-1960
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5659
Appears in Collections:第11巻 第1・2号 第二部. A, 数学・物理学・化学・工学編

Files in This Item:

File Description SizeFormat
11-1&2-2A-01.pdf188.77 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback